Alert archive / Indiana / Gale Warnings in 2011
Gale Warning 25, NWS Northern Indiana
NWS Northern Indiana issued this gale warning at Sep 4, 2011, 4:21 PM EDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 4:21 PM EDT (20:21 UTC)
- Expired
- Sep 5, 2011, 10:36 AM EDT
- In force
- 18 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
371 WHUS73 KIWX 042021 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 421 PM EDT SUN SEP 4 2011 LMZ043-046-050430- /O.UPG.KIWX.SC.Y.0046.000000T0000Z-110906T1200Z/ /O.NEW.KIWX.GL.W.0025.110904T2021Z-110905T1500Z/ /O.NEW.KIWX.SC.Y.0047.110905T1500Z-110906T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 421 PM EDT SUN SEP 4 2011 ...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM MONDAY TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS UPGRADED THE SMALL CRAFT ADVISORY TO A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 AM EDT MONDAY. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 11 AM MONDAY TO 8 AM EDT TUESDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS...MAINLY OVERNIGHT...THEN VEERING NORTHEAST 10 TO 15 KNOTS MONDAY NIGHT. * WAVES: BUILDING TO 6 TO 10 FEET TONIGHT... 10 TO 14 FEET LABOR DAY... THEN SUBSIDING TO 6 TO 10 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
374 WHUS73 KIWX 050223 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1023 PM EDT SUN SEP 4 2011 LMZ043-046-051030- /O.CON.KIWX.GL.W.0025.000000T0000Z-110905T1500Z/ /O.CON.KIWX.SC.Y.0047.110905T1500Z-110906T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1023 PM EDT SUN SEP 4 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 8 AM EDT TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO 8 AM EDT TUESDAY. * WINDS: NORTHWEST 10 TO 20 KNOTS WILL INCREASE TO 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS...MAINLY OVERNIGHT...THEN VEERING NORTHEAST 10 TO 15 KNOTS MONDAY NIGHT. * WAVES: BUILDING TO 6 TO 10 FEET TONIGHT... 10 TO 14 FEET LABOR DAY... THEN SUBSIDING TO 6 TO 10 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
409 WHUS73 KIWX 050914 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 514 AM EDT MON SEP 5 2011 LMZ043-046-051715- /O.CON.KIWX.GL.W.0025.000000T0000Z-110905T1500Z/ /O.EXT.KIWX.SC.Y.0047.110905T1500Z-110907T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 514 AM EDT MON SEP 5 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT TUESDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. * WINDS: NORTH WINDS WILL CONTINUE GUSTING ABOVE GALE FORCE EARLY THIS MORNING. WINDS WILL BECOME NORTHEAST TONIGHT AT 15 TO 25 KNOTS AND THEN DIMINISH TO 10 TO 15 KNOTS ON TUESDAY. * WAVES: 10 TO 14 FEET TODAY... GRADUALLY SUBSIDING TONIGHT AND TUESDAY TO LESS THAN 4 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
144 WHUS73 KIWX 051436 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 AM EDT MON SEP 5 2011 LMZ043-046-052245- /O.CAN.KIWX.GL.W.0025.000000T0000Z-110905T1500Z/ /O.EXT.KIWX.SC.Y.0047.110905T1436Z-110907T1200Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1036 AM EDT MON SEP 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * WINDS: NORTH TO NORTHEAST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE INTO THIS AFTERNOON. WINDS WILL BECOME NORTHEAST TONIGHT AT 10 TO 20 KNOTS AND THEN DIMINISH TO 10 TO 15 KNOTS ON TUESDAY. * WAVES: 8 TO 14 FEET TODAY WITH THE HIGHEST WAVES ALONG THE INDIANA SHORE LINE... GRADUALLY SUBSIDING TONIGHT AND TUESDAY TO LESS THAN 4 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Sep 4, 3:49 PM EDT, 32 minutes earlier.
Area forecast discussion, Sep 4, 3:49 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 349 PM EDT SUN SEP 4 2011 .SHORT TERM... TONIGHT THROUGH MONDAY NIGHT. COLD FRONT CONTINUES TO MOVE THROUGH THE AREA...PRESENTLY DEPICTED NICELY ON RADAR WITH PRECIPITATION FROM ROUGHLY MARION INDIANA TO SOUTH OF HILLSDALE MI. A THIN AREA IN THE CLOUD COVER OVER NE INDIANA AND NW OHIO HAS ALLOWED FOR SFC BASED LI'S TO DROP INTO THE -1 TO -3 C RANGE. THIS HAS RESULTED IN A FEW OF THE SHOWERS INTENSIFYING AND PRODUCING A FEW LIGHTNING STRIKES ACROSS THE SAME AREA. ADDITIONAL SHOWERS WERE TRYING TO DEVELOP AHEAD OF THE FRONT IN YET ANOTHER SMALL POCKET OF INCREASED INSTABILITY FROM CELINA TO NORTH OF LIMA OHIO. WILL GO WITH PRE 1ST PERIOD WORDING IN ZONES WITH BULK OF ACTIVITY LIKELY EXITING BY 00Z MON. LOWER DEWPTS WERE WORKING IN AS WAS COLDER AIR ALOFT WITH LARGE BUT BROKEN FIELD OF CAA CLOUD COVER ACROSS MUCH OF WISCONSIN...INTO NORTHERN ILLINOIS. DO EXPECT SOME OF THIS TO BREAK UP WITH LOSS OF HEATING. HOWEVER...STRATUS DECK WILL LIKELY DEVELOP AND LEAVE MUCH OF THE AREA WITH PARTLY TO MOSTLY CLOUDY SKIES. TEMPS WILL FALL OFF INTO THE 50S WITH CLOUD COVER HELPING KEEP THEM UP SOMEWHAT. DID MAINTAIN CHANCE OF LAKE EFFECT SHOWERS LATER THIS EVENING INTO THE OVERNIGHT HOURS AS DELTA T'S INCREASE INTO THE UPPER TEENS. ON MONDAY INTO MONDAY NIGHT...WINDS WILL EVENTUALLY BECOME MORE NORTHERLY AND NE WITH TIME...ALLOWING ANY LAKE EFFECT CLOUD COVER TO DISSIPATE OR SHIFT WESTWARD. HEATING WILL TAKE PLACE AND GIVEN COLD TEMPS ALOFT...WILL SEE CU DEVELOPMENT IN THE AFTERNOON. A WEAK DISTURBANCE WILL PASS TO THE NORTH AND COLDEST AIR ALOFT ACROSS THE NORTH MAY ALLOW FOR A FEW LIGHT SHOWERS OR SPRINKLES...ALREADY HANDLED WELL BY GRIDS. HIGHS WILL ONLY BE IN THE 60S WITH LOWS MONDAY NIGHT DROPPING BACK INTO THE UPPER 40S TO LOWER 50S. && .LONG TERM... TUESDAY THROUGH SUNDAY BLOCKING PATTERN WILL DOMINATE THE EXTENDED PERIOD WITH MASSIVE WESTERN NOAM RIDGING EXPECTED. KATIA AND LEE WILL HELP IN SUSTAINING THE BLOCKED PATTERN BY SUPPORTING EASTERN NOAM NEGATIVE MID LEVEL HEIGHT ANOMALIES. ONGOING DIGGING TROUGH OVER THE GREAT LAKES WILL SHIFT QUICKLY EAST AND MAY PARTIALLY PHASE WITH LEE REMNANTS. CERTAINLY DO NOT LIKE THE 00Z GEM AND 12Z NAM SOLUTIONS OF LONG WAVE TROUGH PHASING WITH LEE...WHICH QUICKLY GRABS LEE REMNANTS AND SHIFTS THIS SYSTEM EAST. THIS IS LIKELY DUE TO MUCH TOO AGGRESSIVE CAA BELOW THE H5 GREAT LAKES TROUGH...AS H85 THERMAL FIELDS ARE 2-3C COLDER THAN ALL OTHER MODELS IN THE GREAT LAKES. HENCE...WILL CONTINUE TO SIDE WITH A 12Z GFS/00Z ECMWF/AND 12Z GEM SOLUTION...WHICH ENCOMPASSES THERMAL/MOMENTUM CONCERNS AT THIS TIME. THUR-SAT...SEASONAL CONDITIONS FORECAST WITH OVERALL BLOCKED FLOW. LEE REMNANTS CONTINUE TO BE PROGGED INTO THE AREA SUPPORTING A CLOSED UPPER LOW. GIVEN THE TROPICAL NATURE OF THIS SYSTEM WITH AMPLE LL MOISTURE PRESENT AND BLOCKED FLOW LIKELY SUPPORTING SYSTEM TRAJECTORIES INTO THE OH VALLEY...HAVE MAINTAINED INCREASED CLOUDS OVER THE SE THUR-FRI WITH A LOW CHANCE POP MENTION FOR POTENTIAL INFLUENCE FROM THIS SYSTEM...WHICH CONTINUES TO HAVE THE SUPPORT FROM SEVERAL SOURCES OF GUIDANCE. RETAINED PREVIOUS WIDESPREAD POPS FOR CONSISTENCY SAKE...ALTHOUGH BEST CHANCE FOR RAIN WILL BE IN THE SE HALF...GIVEN DRY NORTHERLY FLOW/TRACK UNCERTAINTY/AND HIGHEST CLUSTERING OF UPPER LEVEL LOW CENTER TRACKS AND QPF. AIRMASS MODIFICATION WILL SUPPORT A SLOW WARMING TREND INTO THURSDAY WITH H85 TEMPS RISING TO AROUND 12C...ALTHOUGH REMAINED CONSERVATIVE PER HIGHS THUR-FRI /ESP SE/ GIVEN POTENTIAL CLOSED UPPER LOW/LEE INFLUENCE...WITH PRECIP CHANCES AND CLOUD POTENTIAL. OPTED TO RETAIN A DRY FORECAST PER SATURDAY GIVEN CONTINUED LOW CONFIDENCE IN UPPER LOW LOCATION...TRENDING MORE TOWARD CLIMO ATTM. SUN...UPPER LOW TRACK AND LOCATION WILL REMAIN A LARGE UNKNOWN FOR THE NEXT SEVERAL MODEL RUNS. IN ADDITION...ACTIVE NORTHERN STREAM RIDGE PERIPHERY FLOW IS PROGGED TO SUPPORT LOWER HEIGHTS INTO THE NE CONUS IN MEAN GEFS PROGS...GIVEN RIDGE TOPPING DISTURBANCES AND THEIR REFLECTED LL THERMAL ADVECTION INFLUENCES. UNTIL THEN...LOW CONFIDENCE WILL REMAIN IN THE LATE EXTENDED PERIOD. OPTED TO SIDE TOWARD THE WARM SIDE OF CLIMO GIVEN CONSENSUS PROGGED THERMAL FIELDS...WITH NO WX MENTION ATTM. && .AVIATION... MVFR CIGS EXPECTED TO PERSIST THROUGH MUCH OF THE PERIOD AT KSBN WITH DEPARTURE OF FRONTAL RELATED LOW CLOUDS AS WELL AS UPSTREAM MSTR FROM CAA AND LAKE CONTRIBUTION. AT KFWA...CONDITIONS WILL LIKELY IMPROVE OVERNIGHT AS DRIER AIR WORKS IN. WITH LOSS OF THICKER CLOUD COVER AND RECENT RAINFALL...COULD BE PATCHY FOG AT BOTH SPOTS WITH KFWA SEEING BEST CHANCE WITH PARTIAL CLEARING/THINNING. HAVE ADDED TEMPO AT KFWA LATER TONIGHT FOR MVFR FOG. FLGT CONDITIONS WILL IMPROVE DURING THE DAY MONDAY AS DRIER AIR WORKS IN AND FLOW BECOMES MORE N AND NE PUSHING LAKE EFFECT CLOUD COVER WEST OF TAF SITES. && .MARINE... INCREASING NORTHWESTERLY WINDS WILL VEER MORE NORTHERLY WITH TIME LATER TONIGHT INTO MONDAY AND THEN NE. BUOY OFF COOK NUCLEAR PLANT SHOWING SOLID 4 TO 5 FOOT WAVES AND THESE SHOULD CONTINUE TO INCREASE TONIGHT WITH CONTINUED NW FLOW AS WINDS GUST TO 25 TO 30 KNOTS. POTENTIAL FOR GALE FORCE GUSTS NOT OVERLY IMPRESSIVE WITH LOCAL WRF THE ONLY MODEL HINTING AT WINDS THIS HIGH AND ONLY FOR TONIGHT. AFTER COORDINATION WITH MARINE OFFICES WILL HOIST GALE WARNING INTO MONDAY MORNING. WILL LET SCA CONTINUE BEYOND THE 15Z MONDAY WINDOW GIVEN CONTINUED WAVE ACTION AND WINDS STILL IN THE 20 TO 25 KT RANGE. DANGEROUS CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE HOLIDAY WEEKEND ALONG THE LAKE SHORE AREAS WITH RIP CURRENTS ANTICIPATED TO PERSIST. SWIMMING WOULD NOT BE ADVISED WITH OFFICIALS IN INDIANA DUNES ALREADY CLOSING BEACHES DUE TO STRONG RIP CURRENT ACTIVITY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING UNTIL 11 AM EDT MONDAY FOR LMZ043-046. SMALL CRAFT ADVISORY 11 AM MONDAY UNTIL 8 AM EDT TUESDAY FOR LMZ043-046. && SHORT TERM...FISHER LONG TERM...JC AVIATION...FISHER
Hazardous weather outlook, Sep 4, 5:29 AM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 529 AM EDT SUN SEP 4 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-051000- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 529 AM EDT SUN SEP 4 2011 /429 AM CDT SUN SEP 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-051000- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 529 AM EDT SUN SEP 4 2011 /429 AM CDT SUN SEP 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST LAKE MICHIGAN SHORELINE TODAY AND TONIGHT. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE NEARSHORE WATERS OF SOUTHEAST LAKE MICHIGAN THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE SOUTHEAST LAKE MICHIGAN SHORELINE MONDAY THROUGH WEDNESDAY MORNING. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT FOR THE NEARSHORE WATERS OF SOUTHEAST LAKE MICHIGAN FROM SUNDAY MORNING THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Sep 4, 11:25 AM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1125 AM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 3 SW BREMS 41.32N 86.74W
09/03/2011 STARKE IN 911 CALL CENTER
TREES DOWN AT THE INTERSECTION OF STATE ROADS 39 AND 8
&&
EVENT NUMBER IWX1101396
JCLocal storm report, Sep 4, 11:39 AM EDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1139 AM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND DMG 4 S MIDDLEBURY 41.62N 85.71W
09/03/2011 ELKHART IN COUNTY OFFICIAL
LARGE TREE DOWN ONTO A VAN NEAR INTERSECTION OF STATE
ROUTE 13 AND COUNTY ROAD 26. NO INJURIES.
&&
EVENT NUMBER IWX1101397
FISHERLocal storm report, Sep 4, 12:49 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1249 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 PM TSTM WND DMG 3 WNW HONEYVILLE 41.61N 85.66W
09/03/2011 LAGRANGE IN COUNTY OFFICIAL
TREES DOWN ON THE ELKHART AND LAGRANGE COUNTY LINE...
BETWEEN COUNTY ROADS 28 AND 32.
&&
EVENT NUMBER IWX1101398
FISHERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:22 PM EDT | Special Weather Statement | IWX | Kosciusko | 23 min |
| Sep 3, 8:25 PM EDT | Special Weather Statement | IWX | Cass, Miami | 35 min |
| Sep 3, 9:02 PM EDT | Special Weather Statement | IWX | Fulton, Kosciusko, Marshall, Miami, Wabash | 58 min |
| Sep 3, 9:06 PM EDT | Special Weather Statement | IWX | Allen, DeKalb | 54 min |
| Sep 3, 11:12 PM EDT | Special Weather Statement | IWX | Wabash | 33 min |
| Sep 3, 11:28 PM EDT | Special Weather Statement | IWX | Jay | 32 min |
| Sep 4, 4:21 PM EDT | Small Craft Advisory | IWX | 5 days | |
| Sep 3, 9:55 PM EDT | Special Weather Statement | IWX | Putnam | 35 min |
| Sep 4, 12:29 AM EDT | Special Weather Statement | IWX | Van Wert | 31 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.